# SDR SWAA2023090693205

- Difficulty date: August 24, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CL HAS A CRACK IN THE AFT EDGE LOWER RADIUS<[01] REPAIRED CRACK DAMAGE IN THE AFT EDGE LOWER RADIUS OF PANEL 195CL IAW SRM 51-70-05-2R-6.;[02] FINAL INSPECTION. JOB COMPLETE.
